Recent Comments about Artequin

Comments to date: 10. Page 1 of 2.

kelvin R   tanzania

12:09am on Monday, August 24th, 2015

i took artequin 2 days ago,was my last dosage but i feel dizzy and headach

gift   benin

11:49am on Tuesday, May 28th, 2013

I took artequin 22/5/13 the nest day i started 2 feel dizzzy,my tommy is alwayz upset with my ches... read more »

Mary Nick   Abuja

6:38am on Monday, May 13th, 2013

I started taking artequin the dea bf yesterday n i started 2 feel week,my tommy is alwayz upset wit ... read more »

d   cameroon

7:14am on Saturday, September 17th, 2011

The medication is too strong and gives me severe headaches, dizzy, pain on my head and general body ... read more »

john ifeka   nigeria

10:45am on Wednesday, September 14th, 2011

Artequin has been my best antimalarial for years now even though i hear some people experience dizzi... read more »

Page: -1-   2   

Your Name:

Your Location:

Country (flag):

Your Comment:

Security check *

security image does not provide medical advice, diagnosis or treatment. The information contained on site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting and learning about side effects